# SDR AWXA200600877

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 53,566 hours, 23,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT 554 - EMERGENCY PATH LIGHTING ON FWD LT WIND SCREEN WILL NOT STAY SECURE.  MAINTENANCE REPLACED EMERGENCY PATH LIGHTING LENS AND HARNESS ON FWD LT WINDSCREEN.  OPS CK GOOD.
